• Users Online: 68
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 1  |  Issue : 2  |  Page : 82-84

Pyoderma gangrenosum following initiation of immune checkpoint inhibitor therapy


1 Department of Dermatology, University of Texas McGovern Medical School, Houston, Texas, USA
2 Department of Dermatology, University of Texas MD Anderson Cancer Center, Houston, Texas, USA

Correspondence Address:
Dr. Anisha B Patel
1515 Holcombe Blvd, Fct 11.5000, Unit 1452, Houston, Texas 77030-4009
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JIPO.JIPO_11_18

Get Permissions

Pyoderma gangrenosum (PG) is an ulcerating neutrophilic dermatosis that is often associated with the underlying systemic disease. For example, PG is often a common presenting symptom in patients with hematologic malignancies, most commonly myelodysplastic syndrome (MDS). Here, we present the case of a patient who developed PG and a lichenoid drug eruption after the initiation of ipilimumab and nivolumab immune checkpoint inhibitor (ICPI) therapy. Lichenoid drug eruptions are well known to be associated with ICPI therapy, particularly nivolumab. However, only one case of PG has been reported in association with ipilimumab and no cases have ever been reported with nivolumab. Awareness that PG can be associated with ICPI therapy in patients with MDS can allow physicians to be better prepared to help in early recognition and early treatment to prevent the spread of disease.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed188    
    Printed28    
    Emailed0    
    PDF Downloaded26    
    Comments [Add]    

Recommend this journal